Childhood Diseases

Posted by: Nomsa | 2011-03-01


High volumes of urine

Hi, my child is 3 and a half, he''s been diagnosed with asthma and allergies, he is on asthma medication(singulair,venteze, flixitide,allecet) and was also on antibiotic for dermititis. Since he started on the meds he''s volume of urine has increased drasctically, he wakes up about 6 six times during the time he goes to sleep and morning and he wets himself,this is worrying becaue my did not bet wet before and I this morning I heard him struggling to pee. please advice,

Expert's Reply



It is just possible that one of the medicines that your son is on could be is causing this side effect of passing excessive amounts of urine.However as far as I am aware,none of the medicines you have listed here is known to have this side effect.It would be a good idea to ask your doctor to test your son's urine just to be sure that there is no sign of any infection and to rule out any other illness.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.